MathSciNet Relay Station
MathSciNet bibliographic data
MR1371276 (97a:47085) 47H04 (47H10 54C65 90A16)
Wu, Xian; Shen, Shikai A further generalization of Yannelis-Prabhakar's continuous selection theorem and its applications. J. Math. Anal. Appl. 197 (1996), no. 1, 61–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement